# SDR DLL10962261

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1504624
- Condition: Corrosion
- Location: Fs 1685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION WAS FOUND BETWEEN FS 1675 TO 1695 AND FROM JUST BELOW STR 38 TO SLIGHTLY ABOVE STR 39.  THE CORROSION WAS TRIMMED OUT AND REINFORCED WITH A DOUBLER.
